Delicate question

Discussion in 'Cambridge Weight Plan' started by Polgara, 24 March 2009 Social URL.

  1. Polgara

    Polgara Member

    Posts:
    37
    Likes Received:
    0
    Start Weight:
    14st12.5lb
    Current Weight:
    14st12.5lb
    Goal Weight:
    9st9lb
    Lost(%):
    0st0lb(0%)
    Diet:
    CD
    OK...its my second week on CD, and also TOTM and feeling pretty crap which is unusual for me ...well on the TOTM point lol (snapped OH/SS's heads off when I came in from work).

    Now it might be a side affect of either but...ahem...noticed I was a bit wiffy in the underarm area today :cry: It was definitely noticeable to me (and yes had a shower this morning, deordorant this morning, perfume ...the usual works). OH thought it could be related to the shakes etc.

    Has anyone experienced this during CD?
     
  2. Avatar

    MiniMins.com Matched Content

  3. izmirka

    izmirka Trying to stay positive..

    Posts:
    464
    Likes Received:
    32
    hmm, i didn't really notice it on myself to be honest, haven't heard of such a side effect before:)
     
  4. Oinkstop

    Oinkstop Full Member

    Posts:
    378
    Likes Received:
    17
    Start Weight:
    18st1lb
    Current Weight:
    16st3lb
    Goal Weight:
    8st6lb
    Lost(%):
    1st12lb(10.28%)
    Diet:
    Cambridge USA
    I haven't noticed my underarms smelling particularly bad, but I have noticed that my undercarriage doesn't smell as nice.

    I know...TMI!!!
     
  5. haggard_hannah

    haggard_hannah Proud to be a Loser!

    Posts:
    347
    Likes Received:
    27
    Diet:
    Cambridge
    It probably is your body getting rid of all the nasty stuff in your system. But I would mention it to your CDC, just to be sure xx
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...